Relative generic singularities of the exponential map
Compositio Mathematica, Volume 96 (1995) no. 3, pp. 345-370.
@article{CM_1995__96_3_345_0,
     author = {Janeczko, S. and Mostowski, T.},
     title = {Relative generic singularities of the exponential map},
     journal = {Compositio Mathematica},
     pages = {345--370},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {3},
     year = {1995},
     zbl = {0836.58034},
     mrnumber = {1327151},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_3_345_0/}
}
TY  - JOUR
AU  - Janeczko, S.
AU  - Mostowski, T.
TI  - Relative generic singularities of the exponential map
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 345
EP  - 370
VL  - 96
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__96_3_345_0/
UR  - https://zbmath.org/?q=an%3A0836.58034
UR  - https://www.ams.org/mathscinet-getitem?mr=1327151
LA  - en
ID  - CM_1995__96_3_345_0
ER  - 
%0 Journal Article
%A Janeczko, S.
%A Mostowski, T.
%T Relative generic singularities of the exponential map
%J Compositio Mathematica
%D 1995
%P 345-370
%V 96
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1995__96_3_345_0
Janeczko, S.; Mostowski, T. Relative generic singularities of the exponential map. Compositio Mathematica, Volume 96 (1995) no. 3, pp. 345-370. http://www.numdam.org/item/CM_1995__96_3_345_0/

1 Arnold, V.I., Gusein-Zade, S.M. and Varchenko, A.N.: Singularities of Differentiable Maps, vol. 1. Birkhauser, Boston, 1985. Engl. ed. | MR

2 Arnold, V.I.: Mathematical Methods of Classical Mechanics. Second Edition, Graduate Texts in Math. 60, Springer-Verlag, 1989. | MR | Zbl

3 Buchner, M.A.: Stability of the cut locus in dimensions less than or equal to 6. Inventiones Math. 43 (1977) 199-231. | MR | Zbl

4 Janeczko, S.: On isotropic submanifolds and evolution of quasicaustics. Pacific J. of Math. 158 No. 2 (1993) 317-334. | MR | Zbl

5 Klok, F.: Generic singularities of the exponential map of Riemannian manifolds. Preprint Mathematisch Instituut, Rijksuniversiteit Groningen, ZW-8022. | MR

6 Lang, S.: Introduction to Differentiable Manifolds. New York, London 1962. | MR | Zbl

7 Lojasiewicz, S.: Ensembles semi-analytiques, IHES, 1965.

8 Mond, D.: On the classification of germs of maps from R2 to R3. Proc. London Math. Soc. (3), 50 (1985) 333-369. | MR | Zbl

9 Strichartz, R.S.: Sub-Riemannian geometry. J. Differential Geometry 24 (1986) 221-263. | MR | Zbl

10 Strichartz, R.S.: Corrections to "Sub-Riemannian Geometry" , J. Differential Geometry 30 (1989) 595-596. | MR | Zbl

11 Wall, C.T.: Geometric properties of generic differentiable manifolds. Lecture Notes in Math. 597 (1977) 707-774. | MR | Zbl

12 Weinstein, A.: The generic conjugate locus. In Global Analysis, Proc. Symp. in Pure Math. 15 (1970) 299-302. | MR | Zbl